# SDR P2EA01002

- Difficulty date: January 19, 2001
- Submitted: March 29, 2001
- Operation: Air carrier
- Aircraft: N122NJ
- Make and model: Boeing 737230
- Aircraft serial: 22120
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MCI - FLT 101 - DURING APPROACH WITH LANDING GEAR HANDLE DOWN, GEAR INDICATION OF 3 GREEN, 3 RED LIGHTS ON AND WARNIGN HORN SOUNDING.  ABORTED APPROACH AND WENT AROUND, CYCLED GEAR 2ND TIME ALL INDICATIONS NORMAL.  TESTED GEAR LIGHTS AND HORN IAW BOEING MM 32-61-0, COULD NOT DUPLICATE. ALL INDICATIONS NORMAL.  (M)
